# SDR CA081129004

- Difficulty date: November 22, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED FLAP FAIL MSG POSTED AND FLAPS FAILED AT 0 DEG WHILE ON APPROACH.  FLT CREW FOLLOWED THE QRH AND DIVERTED.  BRAKE TEMP 4, 2, 1, 3. COMPLIED WITH RESET PROCEDURES IAW AWAC SUPPLEMENT 98-018B, STEP 1.3 AND 1.4. FLAPS SYSTEM RESET AND OPS CHECKED SERVICEABLE.   ACFT WILL BE MONITORED FOR REPEAT EVENT.
